# SDR SWIA202162516

- Difficulty date: October 6, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N772SK
- Make and model: Cndair CL600*
- Aircraft serial: 10235
- Aircraft time: 41,974 hours, 26,977 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LBL 12.00, BETWEEN FS235.00 AND FS280.00 - COCKPIT FLOOR SUPPORT ANGLE IS CRACKED NEAR THE 290.00 BULKHEAD    (C-CHECK RO 11/10/2021)    / REMOVED AND REPLACED THE COCKPIT FLOOR SUPPORT ANGLE LBL12 BETWEEN FS235 - FS280 REF CRJ 700 SRM 51-42-06-001-001-A01, DRAWING CC670-33052 REV G.   COMPLIED WITH ST 51-900-1002-SKY
